# SDR SWAA2015032737914

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 11,437 hours, 6,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMER BATTERY PACK FAILED CAPACITY CHECK.  R & R EMER BATTERY PACK IAW MM.
